RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 169, Pages 99–118 (Mi tm2214)  

This article is cited in 5 scientific papers (total in 6 papers)

Some problems in the theory of differential equations with a small parameter

L. S. Pontryagin, E. F. Mishchenko


Full text: PDF file (2538 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 169, 103–122

Bibliographic databases:
UDC: 517.938

Citation: L. S. Pontryagin, E. F. Mishchenko, “Some problems in the theory of differential equations with a small parameter”, Topology, ordinary differential equations, dynamical systems, Collection of review articles. 2. On the occasion of the 50th anniversary of the institute, Trudy Mat. Inst. Steklov., 169, 1985, 99–118; Proc. Steklov Inst. Math., 169 (1986), 103–122

Citation in format AMSBIB
\Bibitem{PonMis85}
\by L.~S.~Pontryagin, E.~F.~Mishchenko
\paper Some problems in the theory of differential equations with a~small parameter
\inbook Topology, ordinary differential equations, dynamical systems
\bookinfo Collection of review articles.~2. On the occasion of the 50th anniversary of the institute
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 169
\pages 99--118
\mathnet{http://mi.mathnet.ru/tm2214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836571}
\zmath{https://zbmath.org/?q=an:0623.34042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 169
\pages 103--122


Linking options:
  • http://mi.mathnet.ru/eng/tm2214
  • http://mi.mathnet.ru/eng/tm/v169/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Imanaliev M.I., Pankov P.S., “Singularly Perturbed Systems of Ordinary Differential–Equations in the Cases When Degenerate Systems Have Discontinuous Solutions”, Doklady Akademii Nauk Sssr, 303:3 (1988), 546–549  mathnet  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, “The Pontryagin delay phenomenon and stable ducktrajectories for multidimensional relaxation systems with one slow variable”, Math. USSR-Sb., 70:1 (1991), 1–10  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Kolesov, “Specific relaxation cycles of systems of Lotka–Volterra type”, Math. USSR-Izv., 38:3 (1992), 503–523  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Imanaliev M.I., Pankov P.S., “The Phenomenon of Moving Away Boundary–Layer in the Theory of Singularly Perturbed Ordinary Differential–Equations”, Doklady Akademii Nauk, 333:5 (1993), 575–577  mathnet  isi
    5. Imanaliev M.I., Pankov P.S., Kenenbaeva G.M., “Algorithm for guaranteed boundaries of solutions of singularly perturbed ordinary differential equations and autonomous systems of the second order and the phenomenon of singular cycle”, Doklady Akademii Nauk, 354:6 (1997), 733–735  mathnet  isi
    6. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:308
    Full text:166

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020